# SDR CALA0300040

- Difficulty date: February 11, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N14384
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26313
- Aircraft time: 23,447 hours, 12,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Sta 1119-1125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE PUNCTURES IN HORIZONTAL BEAM WEB AT STA 1119-1125, LBL 18, WL 264. THE PUNCTURES WERE REPAIRED IAW SRM 51-70-13, FIGURE 1 AND 51-40-02, FIGURE 3.
